# SDR DALA2018021800970

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 1136-1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON THE RT CUSP WEB BETWEEN BS 1136 AND 1140, RBL 54 AND 60.   REPAIRED IAW SRM 53-00-01,  PARAGRAPH 5C, (2), (B), FIG 2.
